Alert archive / North Dakota / High Wind Warnings in 2020

High Wind Warning 3, NWS Bismarck, ND

March 1, 202017 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at Mar 1, 2020, 7:43 AM CST for 17 counties in North Dakota. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 1, 2020, 7:43 AM CST (13:43 UTC)
Expired
Mar 1, 2020, 12:00 PM CST
In force
4 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 62 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 7:52 AM CSTNON-TSTM WND GST 619 Nw Williston, NDASOS STATION KXWA WILLISTON AIRPORT.
Mar 1, 7:55 AM CSTNON-TSTM WND GST 632 Ese Tioga, NDAWOS STATION KD60 TIOGA.
Mar 1, 7:56 AM CSTNON-TSTM WND GST 639 Nw Alkabo, NDMESONET STATION CSBN8 30 W CROSBY.
Mar 1, 8:31 AM CSTNON-TSTM WND GST 584 W New Town, NDMESONET STATION ND018 4 W NEW TOWN.
Mar 1, 8:47 AM CSTNON-TSTM WND GST 583 E Moffit, NDMESONET STATION TS633 LONG LAKE NWR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 1.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

327 
WWUS73 KBIS 011343
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
743 AM CST Sun Mar 1 2020

NDZ001-002-009-010-017-012145-
/O.UPG.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/
/O.NEW.KBIS.HW.W.0003.200301T1343Z-200301T1800Z/
/O.NEW.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/
Divide-Burke-Williams-Mountrail-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, Parshall, 
and Watford City
743 AM CST Sun Mar 1 2020 /643 AM MST Sun Mar 1 2020/

...HIGH WIND WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY...
...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ THIS EVENING...

* WHAT...For the High Wind Warning, northwest winds 35 to 45 mph 
  with gusts up to 65 mph. For the Wind Advisory, northwest 
  winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Divide, Burke, Williams, Mountrail and McKenzie 
  Counties.

* WHEN...For the High Wind Warning, until noon CST /11 AM MST/ 
  today. For the Wind Advisory, from noon CST /11 AM MST/ today 
  to 6 PM CST /5 PM MST/ this evening.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ003>005-011>013-018>023-034>036-012145-
/O.UPG.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/
/O.NEW.KBIS.HW.W.0003.200301T1343Z-200301T1800Z/
/O.NEW.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-Mercer-Oliver-
McLean-Sheridan-Wells-Morton-Burleigh-Kidder-
Including the cities of Mohall, Glenburn, Sherwood, Bottineau, 
Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, 
Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Mandan, Bismarck, Steele, and Tappen
743 AM CST Sun Mar 1 2020 /643 AM MST Sun Mar 1 2020/

...HIGH WIND WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY...
...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ THIS EVENING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with
  gusts up to 60 mph. For the Wind Advisory, northwest winds 35 to
  45 mph with gusts up to 55 mph expected.

* WHERE...Portions of north central, south central and southwest 
  North Dakota.

* WHEN...For the High Wind Warning, until noon CST /11 AM MST/ 
  today. For the Wind Advisory, from noon CST /11 AM MST/ today 
  to 6 PM CST /5 PM MST/ this evening.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ025-031>033-037-041-042-045>048-050-051-012145-
/O.CON.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/
Foster-Golden Valley-Billings-Stark-Stutsman-Hettinger-Grant-
Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Carrington, Beach, Medora, Dickinson, 
Jamestown, Mott, New England, Elgin, Carson, New Leipzig, 
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
743 AM CST Sun Mar 1 2020 /643 AM MST Sun Mar 1 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south central, southeast and southwest 
  North Dakota.

* WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

waa
2 follow-up statements
250 
WWUS73 KBIS 011533
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
933 AM CST Sun Mar 1 2020

NDZ001-002-009-010-017-012345-
/O.CON.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/
/O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/
Divide-Burke-Williams-Mountrail-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, Parshall, 
and Watford City
933 AM CST Sun Mar 1 2020 /833 AM MST Sun Mar 1 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* WHAT...For the High Wind Warning, northwest winds 35 to 45 mph 
  with gusts up to 65 mph. For the Wind Advisory, northwest 
  winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Divide, Burke, Williams, Mountrail and McKenzie 
  Counties.

* WHEN...For the High Wind Warning, until noon CST /11 AM MST/ 
  today. For the Wind Advisory, from noon CST /11 AM MST/ today 
  to 6 PM CST /5 PM MST/ this evening.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ003>005-011>013-018>023-034>036-012345-
/O.CON.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/
/O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-Mercer-Oliver-
McLean-Sheridan-Wells-Morton-Burleigh-Kidder-
Including the cities of Mohall, Glenburn, Sherwood, Bottineau, 
Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, 
Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Mandan, Bismarck, Steele, and Tappen
933 AM CST Sun Mar 1 2020 /833 AM MST Sun Mar 1 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with 
  gusts up to 60 mph. For the Wind Advisory, northwest winds 35 
  to 45 mph with gusts up to 55 mph expected.

* WHERE...Portions of north central, south central and southwest 
  North Dakota.

* WHEN...For the High Wind Warning, until noon CST /11 AM MST/ 
  today. For the Wind Advisory, from noon CST /11 AM MST/ today 
  to 6 PM CST /5 PM MST/ this evening.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ040-043-044-012345-
/O.EXA.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/
Slope-Bowman-Adams-
Including the cities of Marmarth, Bowman, and Hettinger
833 AM MST Sun Mar 1 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Slope, Bowman and Adams Counties.

* WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ025-031>033-037-041-042-045>048-050-051-012345-
/O.CON.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/
Foster-Golden Valley-Billings-Stark-Stutsman-Hettinger-Grant-
Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Carrington, Beach, Medora, Dickinson, 
Jamestown, Mott, New England, Elgin, Carson, New Leipzig, 
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
933 AM CST Sun Mar 1 2020 /833 AM MST Sun Mar 1 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south central, southeast and southwest 
  North Dakota.

* WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
waa
287 
WWUS73 KBIS 011758
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1158 AM CST Sun Mar 1 2020

NDZ001-002-009-010-017-020000-
/O.EXP.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/
/O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/
Divide-Burke-Williams-Mountrail-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, Parshall, 
and Watford City
1158 AM CST Sun Mar 1 2020 /1058 AM MST Sun Mar 1 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...
...HIGH WIND WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Divide, Burke, Williams, Mountrail and McKenzie 
  Counties.

* WHEN...For the High Wind Warning, until noon CST /11 AM MST/ 
  today. For the Wind Advisory, from noon CST /11 AM MST/ today 
  to 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ003>005-011>013-018>023-034>036-020000-
/O.EXP.KBIS.HW.W.0003.000000T0000Z-200301T1800Z/
/O.CON.KBIS.WI.Y.0007.200301T1800Z-200302T0000Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-Mercer-Oliver-
McLean-Sheridan-Wells-Morton-Burleigh-Kidder-
Including the cities of Mohall, Glenburn, Sherwood, Bottineau, 
Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, 
Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Mandan, Bismarck, Steele, and Tappen
1158 AM CST Sun Mar 1 2020 /1058 AM MST Sun Mar 1 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...
...HIGH WIND WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central, south central and southwest 
  North Dakota.

* WHEN...For the High Wind Warning, until noon CST /11 AM MST/ 
  today. For the Wind Advisory, from noon CST /11 AM MST/ today 
  to 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ025-031>033-037-040>048-050-051-020000-
/O.CON.KBIS.WI.Y.0006.000000T0000Z-200302T0000Z/
Foster-Golden Valley-Billings-Stark-Stutsman-Slope-Hettinger-
Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Carrington, Beach, Medora, Dickinson, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
1158 AM CST Sun Mar 1 2020 /1058 AM MST Sun Mar 1 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south central, southeast and southwest 
  North Dakota.

* WHEN...From 7 AM CST /6 AM MST/ this morning to 6 PM CST /5 PM 
  MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
waa

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Mar 1, 6:18 AM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 1, 6:18 AM CST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
618 AM CST Sun Mar 1 2020

.UPDATE...
Issued at 602 AM CST Sun Mar 1 2020

Forecast currently looks on track. We did just have a gust to 61
mph at the Williston Airport with the 6 AM observation. Most obs
have been in the 50 to 55 mph range for peak gusts upstream and
they've dropped off pretty quickly after a short period of
stronger winds. Will bump up winds a bit in the NPW. RAP soundings
are showing the potential for a brief period of HWW criteria
winds. Will continue to monitor for potential HWW.

&&

.SHORT TERM...(Today and tonight)
Issued at 318 AM CST Sun Mar 1 2020

Wind highlights are the main concern in the short term forecast
period.

Currently, surface low pressure is located near Regina Saskatchewan.
Strong pressure gradient and fall/rise couplet is currently
producing gusts around 45 mph over western Saskatchewan.
The initial cold front has pushed through the forecast area.
Earlier snow shower activity has diminished and the next precip will
mainly across the north behind the secondary cold front.
Leading edge of this is pushing across the Saskatchewan border into
Montana, north of Glasgow, and will be working it's way into
northwest ND shortly before 12 UTC. Any accumulating precip today
should remain along the northern tier counties and most likely
confined to maybe the Turtle Mountains, which will be closest to the
upper level low, which sweep by mid morning through early afternoon.
There may be a scattered rain or snow shower as far south as the
Highway 200 corridor, but it will be too dry with strong subsidence
south of here.

The main hazard to day will be the strong winds associated with the
low pressure system. Already this morning we see boundary layer
winds of 35 to 45 knots with 85H winds to 50 knots across much of
western and central ND with an area of strong cold advection from
south central into northeast ND, and another, over western ND,
behind the secondary cold front. In addition strong lapse rates are
already developing over this same area. Latest RAP forecast
soundings indicate the potential for boundary layer winds to elevate
to near 50 knot winds aloft Crosby around 10 UTC and sweep southeast
to Minot and Garrison around 12-14 UTC and eventually into the James
River Valley near midday. The strongest isallobaric winds will track
across the northwest and north central this morning through early
afternoon. Winds aloft are not as strong over southwest ND but steep
lapse rates remain over the southwest and south central through the
afternoon, keeping the potential to mix the stronger winds aloft
down to the surface through the afternoon. Granted those winds will
not be as strong, especially after 18-21 UTC. Expect the day shift
may be able to drop western portions of the advisory early.

Once the winds diminish this afternoon west and by early evening
central, it will be quiet through the remainder of Sunday night.

Expect little recovery in temperatures once the cold advection kicks
in, but they won't drop off quickly either. we may see some slight
recovery this afternoon. Generally expect rather steady temperatures
in the upper 20s to middle 30s. Expect mainly clear and colder
temperatures tonight with lows in the teens to lower 20s.

.LONG TERM...(Monday through Saturday)
Issued at 318 AM CST Sun Mar 1 2020

A couple of clipper systems will track across the Northern Plains
through the extended period as a northwest upper flow remains
over the region. Each clipper system will bring a brief warm-up
ahead of the low, generally light precipitation associated with
the low, and a brief cool-down behind the exiting low. One will
track through the area Monday into Tuesday. The next will move
through the area Wednesday night through Thursday. The main
feature with these systems will likely be the winds with breezy
to windy conditions both ahead and behind each low. Temperatures
remain seasonable to mild through the period, with the potential
for a nice warm-up at the end of the forecast period as models are
indicating stronger ridging over the central U.S. Friday and
Saturday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 602 AM CST Sun Mar 1 2020

A strong cold front will move across western and central North
Dakota today. Strong winds with gusts to around 55 mph with the
initial cdfnt passage, and advisory criteria winds (sustained 30
mph with gusts to 45 mph through the morning west and mid morning
through the afternoon central. MVFR ceilings will spread across
the forecast area this morning, then lift to low VFR early this
afternoon before clearing mid to late afternoon.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST /5 PM MST/ this evening for
NDZ003>005-011>013-018>023-025-031>037-041-042-045>048-050-051.

Wind Advisory until 6 PM CST /5 PM MST/ this evening for NDZ001-
002-009-010-017.

&&

UPDATE...TWH
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, Mar 1, 6:20 AM CST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
620 AM CST Sun Mar 1 2020

NDZ001>005-009>013-017>023-025-031>037-041-042-045>048-050-051-
021230-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Hettinger-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
620 AM CST Sun Mar 1 2020 /520 AM MST Sun Mar 1 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

Gusty northwest winds up to 50 mph are expected today. A wind
advisory is in effect. See www.weather.gov/bis for details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ040-043-044-021230-
Slope-Bowman-Adams-
520 AM MST Sun Mar 1 2020

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Mar 1, 6:03 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
603 AM CST SUN MAR 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     NON-TSTM WND GST 9 NW WILLISTON          48.26N 103.75W
03/01/2020  M61 MPH          WILLIAMS           ND   ASOS

            ASOS STATION KXWA WILLISTON AIRPORT.

&&

ZH
Local storm report, Mar 1, 6:12 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
612 AM CST SUN MAR 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     NON-TSTM WND GST 9 NW ALKABO             48.97N 104.00W
03/01/2020  M60 MPH          DIVIDE             ND   MESONET

            MESONET STATION CSBN8 30 W CROSBY.

&&

ZH
Local storm report, Mar 1, 6:57 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 AM CST SUN MAR 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     NON-TSTM WND GST 9 NW WILLISTON          48.26N 103.75W
03/01/2020  M67 MPH          WILLIAMS           ND   ASOS

            ASOS STATION KXWA WILLISTON AIRPORT.

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 7:43 AM CSTWind AdvisoryBISBottineau, Burke, Burleigh, Divide, Dunn, Kidder and 11 more10 hr
Mar 1, 5:23 PM CSTRiver Flood WarningBISMorton, Sioux45 hr

Nearby

High Wind Warnings in North Dakota, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.